# SDR KBM2004F00109

- Difficulty date: March 14, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Electrical Box
- Part number: 540028C2A
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 642 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER BLOWS WARM.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
